Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie

IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

See all formats and pricing
More options …
Volume 1976, Issue 282


Rings whose overrings are integrally closed in their complete quotient ring.

Norman Eggert
Published Online: 2009-12-09 | DOI: https://doi.org/10.1515/crll.1976.282.88

About the article

Published Online: 2009-12-09

Published in Print: 1976-05-01

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1976, Issue 282, Pages 88–95, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1976.282.88.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Jorge Martinez
Communications in Algebra, 1994, Volume 22, Number 9, Page 3479
C.P.L. Rhodes
Communications in Algebra, 1991, Volume 19, Number 12, Page 3423
Hiroshi Yoshimura
Communications in Algebra, 1998, Volume 26, Number 3, Page 997
V. T. Markov, A. V. Mikhalev, L. A. Skornyakov, and A. A. Tuganbaev
Journal of Soviet Mathematics, 1983, Volume 23, Number 6, Page 2642

Comments (0)

Please log in or register to comment.
Log in